Causes and Treatment of Post Injection Pain
After injection of either the pharmaceutical drugs, there might be some pain even after it was injected by a qualified physician. This pain might make some people worry so much what could have caused the pain, and also how to treat this pain. Here are some of the most common causes of the post-injection pains.
If the lymphatic system is flicked with the needle while injecting the drugs, there will obviously be some pain on that area. The lymphatic system is sensitive to flicks, and therefore this is the response after some flicking. This is not very common although in some very rare cases it is likely to occur. The lymphatic system is known to be intensive just like the circulation system. In this regard, the standard injection sites such as the medical delts, the glute, and the vastus lateralis are void of lymphatic nodes, and if these nodes are flicked, then there is bound to be some pain.
Even further, some swelling will result very fast causing some severe pains. In some cases, the pain is likely to pass from one node to another lymph gland intensifying the pain. This swelling might be felt when you touch the affected area.
To treat this problem, it is recommended that you place some ice to cool down the nerves. You might also use ibuprofen to treat. Once you treat the area, it is advisable that you rest so that the affected nodes will cool and heal. The swelling might take up to 72 hours to heal completely. In some severe cases, this might be extended to up to ten days. However, the pain will gradually reduce over time.
This is the most common cause of post-injection pains. This occurs mostly 12-24 hours after the injection has been given. The pain will be mild to moderate depending on the tissue sensitivity. It also depends on the amount injected. The place where the injection was given might experience some swelling as well, but this is mostly within the muscles of the affected area. There is likely to be some redness on the skin caused by the irritation and also scratching the area. The area will also be warm to touch. In most severe cases reported, the swelling will last for a week and an average of 72 hours in other cases.
It is important to note that this irritation that causes the post injection pain occurs after steroid hormone injected crashes out of the solution after it has been injected causing some crystallization of the steroid hormone. This is what leads to the pain. To treat this pain, use a cloth with some hot water and press on the area affected. You should also give some rest to the area affected so that the irritation is completely gone.
Infection on Injected Site
The last and most fatal cause of pain is an infection on the site where the injection was given. This should be reported to the medical doctor immediately for treatment.
When the post injection pain is prolonged or spreads to other areas, the patient should seek medical attention. The pain mostly disappears after some time, but the patient should rest for the pain to heal completely.
Drostanolone injection (masteron)
Mix products injection
Stanol injection (1amp)